A 28-year-old female asked:
Disclaimer

ureteral stent.it all of a sudden hurts a lot in my bladder and feels like something is falling out of my vagina.had stents before never this feeling ?

1 doctor answer
Dr. James Krick
35 years experience Urology
Stents: Ureteral stents can be very uncomfortable and can cause considerable bladder irritation. It is also possible that the stent has dislodged and is coming out the urethra. If this were the case you would be getting wet with incontinence. In any case you should speak to your urologist about your symptoms.
Answered on Apr 22, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old male asked:
Dr. Robert Bennett
29 years experience Urology
Stent removal: If you are referring to a ureteral stent removal there are very few side effects associated with their removal. The length of time they were indwellin ... Read More
A 23-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Possible, but...: After stent removal, some irritation in peeing is expected but should ease to fade over 1-3 days. As to having clots in urine, it may last off and on ... Read More
1
1 comment
1
1 thank
A 28-year-old female asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Pain: It could be a bladder stone causing your pain. It will often cause pain in the bladder. I would start with the urologist who placed the stent. Hydr ... Read More
A 32-year-old member asked:
Dr. S. Smiley Thakur
30 years experience Nephrology and Dialysis
Wrong Anatomy: The double j stent has one end coiled into the bladder and the other going into the collecting part of the kidney. The stent is not related to the va ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month